# SDR CALA2024082700500

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 51,294 hours, 18,146 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PER INBOUND PILOT, PER PREVIOUS SQUAWK UPON CLIMBOUT AND AFTER FLAP RETRACTION THE RED SPEED LIMIT WENT TO 270KTS ON BOTH SIDES. IT NORMALLYWOULD ADVANCE TO 340KTS OR WHATEVER THE MACH LIMIT WOULDBE. ACTUAL A/S INDICATIONS WERE NORMAL. IF WE COMMAND A FASTER AIRSPEED, THE BUG WOULD GO THE COMMANDED AIRSPEED BUT WE WOULD GET INTO HIGHSPEED WARNING IF ALLOWED TO DO SO. ASIDE FROM FLAP SELECTION AND RELATED FLAP LIMIT SPEEDS THAT OCCUR WE HAVE NO CONTROL OVER THAT RED SPEED LIMIT TAPE. NOR DOES FMC. INBOUND PILOT PHONE NUMBER IS 815-931-0071 GEORGE IF ANY QUESTION FOUND VMO/MMO SWITCH IN E AND E BAY IN ALTERNATE POSITION, SWITCHED BACK TO NORMAL WILL REQUIRE SAFETY WIRE REF MM32-00-00-040-813, SHOULD FIX PROBLEM? MOVE CREW TOOK AIRCRAFT NO CHANCE TO SAFETY. REF LP 9036076, ACPD ALTERNATE VMO/MMO SWITCH TEST IAW AMM 34-21-00-730-802 PAR 5M. SEE PIX, LABEL 270 BIT 23 FOLLOWED SW S01127 ALT VMO/MMO POSITION, SAFETIED SW IN NORM POSITION.
